Publications - Matthias Meiners  


Preprints

  • Fluctuations of Biggins' martingales at complex parameters
    joint work with Konrad Kolesko and Alexander Iksanov
    Submitted. arxiv
  • Stable-like fluctuations of Biggins' martingales
    joint work with Konrad Kolesko and Alexander Iksanov
    To appear in Stochastic Process. Appl., 2019+. arxiv

 

2019

  • Einstein relation for random walk in a one-dimensional percolation model
    joint work with Nina Gantert and Sebastian Müller
    J. Stat. Phys. 176 (2019), 737-772. arxiv springerlink
  • The speed of critically biased random walk in a one-dimensional percolation model.
    joint work with Jan-Erik Lübbers
    Electron. J. Probab., Vol. 24, paper no. 23, 1-29. ecpejp

 

2018

  • Regularity of the speed of biased random walk in a one-dimensional percolation model
    joint work with Nina Gantert and Sebastian Müller
    J. Stat. Phys. 170 (2018), 1123-1160. springerlink

 

2017

  • Solutions to complex smoothing equations
    joint work with Sebastian Mentemeier
    Probab. Theory Related Fields 168 (2017), 199–268. arxiv springerlink
  • Convergence of complex martingales in the branching random walk: the boundary
    joint work with Konrad Kolesko
    Electron. Commun. Probab. 15 (2017). arxiv ecpejp
  • Asymptotics of random processes with immigration II: convergence to stationarity
    joint work with Alexander Iksanov and Alexander Marynych
    Bernoulli. 23 (2017), 1279-1298. arxiv projecteuclid
  • Asymptotics of random processes with immigration I: scaling limits
    joint work with Alexander Iksanov and Alexander Marynych
    Bernoulli. 23 (2017), 1233-1278. arxiv projecteuclid

 

2016

  • Moment convergence of first-passage times in renewal theory
    joint work with Alexander Iksanov and Alexander Marynych
    Statist. Probab. Lett. 119 (2016), 134-143. arxiv sciencedirect

 

2015

  • Exponential moments of first passage times and related quantities for Lévy processes
    joint work with Frank Aurzada and Alexander Iksanov
    Math. Nachr. 288 (2015), No. 17–18, 1921–1938. arxiv onlinelibrary.wiley
  • Fixed points of multivariate smoothing transforms with scalar weights
    joint work with Alexander Iksanov
    ALEA 12 (2015), 69-114. ALEA
  • Power and exponential moments of the number of visits and related quantities for perturbed random walks
    joint work with Gerold Alsmeyer and Alexander Iksanov
    J. Theor. Probab. 28 (2015), Issue 1, 1-40. arxiv springerlink
  • Rate of convergence in the law of large numbers for supercritical general multi-type branching processes
    joint work with Alexander Iksanov
    Stochastic Process. Appl. 125 (2015), no. 2, 708–738. arxiv sciencedirect

 

2014

  • Limit theorems for renewal shot noise processes with eventually decreasing response functions
    joint work with Alexander Iksanov and Alexander Marynych
    Stochastic Process. Appl. 124 (2014), no. 6 , 2132–2170. sciencedirect arxiv

 

2013

  • Fixed points of the smoothing transform: two-sided solutions
    joint work with Gerold Alsmeyer
    Probab. Theory Related Fields 155 (2013), no. 1-2, 165–199. arxiv springerlink

 

2012

  • The functional equation of the smoothing transform
    joint work with Gerold Alsmeyer and J.D. Biggins
    Ann. Probab. 40 (2012), no. 5, 2069-2105. pdf arxiv projecteuclid
  • Fixed points of inhomogeneous smoothing transforms
    joint work with Gerold Alsmeyer
    J. Difference Equ. Appl. 18 (2012), no. 8, 1287–1304. arxiv tandfonline

 

2010

  • Exponential moments of first passage times and related quantities for random walks
    joint work with Alexander Iksanov
    Electron. Commun. Probab. 15 (2010), 365–375. arxiv ecpejp
  • An almost-sure renewal theorem for branching random walks on the line
    J. Appl. Probab. 47 (2010), no. 3, 811–825. Preprint projecteuclid
  • Exponential rate of almost-sure convergence of intrinsic martingales in supercritical branching random walks
    joint work with Alexander Iksanov
    J. Appl. Probab. 47 (2010), no. 2, 513–525. arxiv projecteuclid

 

2009

  • A min-type stochastic fixed-point equation related to the smoothing transformation
    joint work with Gerold Alsmeyer
    Theory Stoch. Process. 15 (2009), no. 2, 19–41. pdf arxiv
  • Weighted branching and a pathwise renewal equation
    Stochastic Process. Appl. 119 (2009), no. 8, 2579–2597. sciencedirect

 

2008

  • A note on the transience of critical branching random walks on the line
    joint work with Gerold Alsmeyer
    Fifth Colloquium on Mathematics and Computer Science (2008), 421–435. pdf

 

2007

  • A stochastic maximin fixed-point equation related to game tree evaluation
    joint work with Gerold Alsmeyer
    J. Appl. Probab. 44 (2007), no. 3, 586–606. projecteuclid

 

Coauthors

Gerold AlsmeyerFrank AurzadaJ.D. BigginsNina GantertAlexander M. Iksanov, Konrad Kolesko, Jan-Erik Lübbers, Alexander Marynych, Sebastian Mentemeier, Sebastian Müller

Nach oben scrollen